Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

Homotopy bases and finite derivation type for Schutzenberger groups of monoids  
Gray, Robert; Malheiro, António; Pride, S. J.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Deciding conjugacy in sylvester monoids and other homogeneous monoids 
Cain, Alan J.; Malheiro, António

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

On finite complete rewriting systems, finite derivation type, and automaticity for homogeneous monoids 
Malheiro, António; Gray, Robert; Cain, Alan J.

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Homotopy Bases and Finite Derivation Type for Subgroups of Monoids 
Gray, Robert; Malheiro, António

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Three Notions of Conjugacy for Abstract Semigroups 
Araújo, João; Kinyon, Michael; Konieczny, Janusz ; Malheiro, António

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Rewriting systems and biautomatic structures for Chinese, hypoplactic, and Sylvester monoids 
Cain, Alan J.; Gray, Robert; Malheiro, António

A publicar em International Journal of Algebra and Computation
(Artigo em Revista Científica Internacional com arbitragem)
2015 

Finite Grobner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids 
Gray, Robert; Cain, Alan; Malheiro, António

Journal of Algebra, Vol 423 (2015), 37 - 53
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Homotopy Bases and Finite Derivation Type for Subgroups of Monoids 
Gray, Robert; Malheiro, António

Journal of Algebra, 410 (2014), 53--84
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Conjugation in semigroups 
Araújo, João; Janusz Konieczny; Malheiro, António

Journal of Algebra, 403 (2014), 93--134
(Artigo em Revista Científica Internacional com arbitragem)
2013 

Homotopy bases and finite derivation type for Schutzenberger groups of monoids 
Gray, Robert; Pride, S. J.; Malheiro, António

Journal of Symbolic Computation, volume 50 (2013), 50 - 78
(Artigo em Revista Científica Internacional com arbitragem)
2013 

A characterization of adequate semigroups by forbidden subsemigroups 
Araújo, João; Kinyon, M.; Malheiro, António

Proceedings of the Royal Society of Edinburgh Series A, 143, 6 (2013), 1115--1122
(Artigo em Revista Científica Internacional com arbitragem)
2012 

Finite derivation type for semilattices of semigroups 
Malheiro, António

Semigroup Forum, Volume 84, Issue 3, pp 515-526 (2012),
(Artigo em Revista Científica Internacional com arbitragem)
2011 

On finite complete presentations and exact decompositions of semigroups 
Araújo, João; Malheiro, António

Communications in Algebra, 39, 10 (2011), 3866--3878
(Artigo em Revista Científica Internacional com arbitragem)
2011 

On properties not inherited by monoids from their Schutzenberger groups 
Gray, Robert; Malheiro, António; Pride, S. J.

Information and Computation, 209 (2011), 1120--1134
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Finite Complete Rewriting Systems for Regular Semigroups 
Gray, Robert; Malheiro, António

Theoretical Computer Science, 412 (2011), 654—661
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Finite derivation type for large ideals 
Malheiro, António

Semigroup Forum, 78 (2009), 450-485
(Artigo em Revista Científica Internacional com arbitragem)
2008 

On finite semigroup cross-sections and complete rewriting systems 
Malheiro, António

Proceedings of the 2008 International Conference on Theoretical and Mathematical Foundations of Computer Science, Orlando Florida, USA., (2008), 59-63
(Comunicação em Actas de Conferência com arbitragem)
2007 

On trivializers and subsemigroups 
Malheiro, António

Semigroups and Formal Languages (Proceedings of the International Conference on Semigroups and Languages in honour of the 65th birthday of Donald B. McAlister, Lisboa, Portugal, July 2005), World Scientific, (2007), 188-204
(Comunicação em Actas de Conferência com arbitragem)
2006 

Finiteness conditions of semigroup presentations 
Malheiro, António

Tese de Doutoramento em Matemática (Álgebra, Lógica e Fundamentos), Faculdade de Ciências, Universidade de Lisboa, Portugal, 2006
(Tese)
2006 

Finite derivation type for Rees Matrix semigroup 
Malheiro, António

Theoretical Computer Science, 355 (2006), 274-290
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia